Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 116, NWS Mobile, AL

August 4, 2010Santa Rosa County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 4, 2010, 4:37 PM CDT for Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2010, 4:37 PM CDT (21:37 UTC)
Expired
Aug 4, 2010, 5:15 PM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, AL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 104 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 4:40 PM CDTHAIL 11 Nnw Us 29 And Cr 43, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 9.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1144 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WUUS54 KMOB 042137
SVRMOB
ALC053-FLC113-042215-
/O.NEW.KMOB.SV.W.0116.100804T2137Z-100804T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT WED AUG 4 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  EASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 515 PM CDT

* AT 432 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
  EXTENDING FROM 2 MILES NORTH OF BROOKLYN TO 2 MILES SOUTHEAST OF
  MCLELLAN...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF
  EVERGREEN TO 15 MILES SOUTHEAST OF BREWTON...AND MOVING NORTHWEST
  AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ROBERTS...BOYKIN...ROCK HILL AND DIXONVILLE

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3100 8675 3100 8678 3094 8678 3090 8711
      3126 8700 3127 8676 3121 8677 3120 8676
      3120 8674 3119 8673 3120 8671 3119 8671
TIME...MOT...LOC 2137Z 127DEG 6KT 3130 8677 3098 8687

$$

COHEN/CACERES
1 follow-up statement
363 
WWUS54 KMOB 042159
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
459 PM CDT WED AUG 4 2010

ALC053-FLC113-042215-
/O.CON.KMOB.SV.W.0116.000000T0000Z-100804T2215Z/
ESCAMBIA AL-SANTA ROSA FL-
459 PM CDT WED AUG 4 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN SANTA ROSA AND EASTERN ESCAMBIA COUNTIES...

AT 455 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH.  THIS STORM WAS NEAR ROCK HILL...OR ABOUT
9 MILES EAST OF BREWTON...MOVING WEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIVERVIEW AND DIXONVILLE

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY ON THE
LOWEST FLOOR OF A STURDY BUILDING...PREFERABLY IN AN INTERIOR HALLWAY
OR A ROOM SUCH AS A CLOSET OR BATHROOM.

LAT...LON 3100 8675 3100 8678 3094 8678 3090 8711
      3126 8700 3127 8676 3121 8677 3120 8676
      3120 8674 3119 8673 3120 8671 3119 8671
TIME...MOT...LOC 2159Z 090DEG 13KT 3115 8695

$$

COHEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:51 PM CDT, 46 minutes earlier.

Area forecast discussion, Aug 4, 3:51 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT WED AUG 4 2010

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...STRONG TO SEVERE STORMS
WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON INTO THE EVENING HOURS
ACROSS THE MOB CWA. OTHERWISE...ONE MORE DAY OF EXCESSIVE HEAT IS
ANTICIPATED FOR THURSDAY AFTERNOON. AS A RESULT...ISSUED AN EXCESSIVE
HEAT WARNING FOR THE COUNTIES NORTHWEST OF INTERSTATE 65...AND A HEAT
ADVISORY FOR THE REMAINING COUNTIES IN THE CWA. TEMPS SHOULD COOL
SLIGHTLY (RELATIVELY SPEAKING) BY FRIDAY AS THICKNESS VALUES
DECREASE. THIS WILL BE IN RESPONSE TO THE MID/UPPER LEVEL ANTICYCLONE
CURRENTLY CENTERED OVER THE ARKLATEX REGION RETROGRADING OVER THE
TEXAS PANHANDLE BY THE END OF THE PERIOD. LINGERING MOISTURE AND
INSTABILITY WILL MAINTAIN THE DIURNAL TRENDS OF ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS OVER THE COASTAL AREAS TRANSITIONING INLAND
DURING THE AFTERNOON. SOME OF THE STORMS COULD BECOME STRONG TO
OCCASIONALLY SEVERE EACH DAY...BUT WIDESPREAD OCCURRENCES ARE NOT
EXPECTED. 95/TM

&&

.LONG TERM (SATURDAY THROUGH WEDNESDAY)...SATURDAY STILL APPEARS TO
BE THE WETTEST DAY OF THE EXTENDED PERIOD AS A WEAK BOUNDARY ENTERS
THE CWA. ENHANCED LLVL CONVERGENCE ALONG THE FRONT COMBINED WITH
COPIOUS AMOUNTS OF MOISTURE AND INCREASING AFTERNOON INSTABILITY
SHOULD GENERATE AT LEAST HIGH-END CHANCE POPS FOR THE INLAND AREAS.
SUBSEQUENT FORECAST PACKAGES MAY NEED TO RAISE POPS FOR SATURDAY AS
THE EVENT UNFOLDS. OTHERWISE...NO SIGNIFICANT CHANGES WERE MADE TO
THE LONG TERM PERIOD FORECAST. 95/TM

&&

.AVIATION...(18Z-00Z ISSUANCE)...MVFR CONDITIONS...SCT030CB NEAR
SHOWERS AND THUNDERSTORMS THROUGH EARLY THIS EVENING...FOLLOWED BY
VFR CONDITIONS...SCT TO BKN250 LATER THIS EVENING THROUGH THURSDAY
MORNING. MVFR CONDITIONS...SCT030CB NEAR SHOWERS AND THUNDERSTORMS
THURSDAY AFTERNOON. WINDS SOUTH TO SOUTHWEST AT 5 TO 10 KTS...WITH
HIGHER GUSTS...MOSTLY VARIABLE...IN AND AROUND SHOWERS AND
THUNDERSTORMS THROUGH EARLY THIS EVENING...BECOMING MOSTLY VARIABLE
5 KTS OR LESS OVERNIGHT AND THURSDAY MORNING...THEN BECOMING MOSTLY
SOUTHWEST 5 TO 10 KNOTS THURSDAY AFTERNOON. 32/EE

&&

.MARINE...A LIGHT SOUTH TO SOUTHWEST WIND AT 10 TO 15 KNOTS...MOSTLY
DURING THE AFTERNOON AND EARLY EVENING HOURS...WILL PERSIST THROUGH
MUCH OF THE WEEK AS HIGH PRESSURE CONTINUES OVER THE NORTH CENTRAL
GULF. WINDS AND SEAS WILL BE HIGHER IN AND AROUND SHOWERS AND
THUNDERSTORMS WHICH ARE EXPECTED EACH DAY. SEAS WILL GENERALLY RUN
1 TO 2 FEET THROUGH THE FORECAST PD. 32/EE

&&

.FIRE WEATHER...THE MAIN HAZARD WILL CONTINUE TO BE THE HEAT. THERE
IS ALSO A RISK OF DANGEROUS LIGHTNING IN AND NEAR TSTMS. MODERATE TO
DEEP DAYTIME MIXED LAYERS ARE FORECAST THROUGH THE END OF THE WEEK.
AFTERNOON HUMIDITIES ABOVE CRITICAL LEVELS. 95/TM

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      78  95  77  93 /  20  50  20  40
PENSACOLA   79  95  78  93 /  20  50  20  40
DESTIN      86  88  86  88 /  20  40  20  40
EVERGREEN   76  98  75  95 /  20  50  20  50
WAYNESBORO  74  97  74  96 /  20  50  20  50
CAMDEN      74 100  74  97 /  20  50  20  50
CRESTVIEW   76  95  76  94 /  20  50  20  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...EXCESSIVE HEAT WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAW...CLARKE...WASHINGTON...AND WILCOX.

     EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 6 PM THURSDAY FOR
     THE FOLLOWING ZONES: CHOCTAW...CLARKE...MONROE...
     WASHINGTON...AND WILCOX.

     HEAT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
     MONROE...UPPER BALDWIN...AND UPPER MOBILE.

     HEAT ADVISORY FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...
     AND UPPER MOBILE.

FL...HEAT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     HEAT ADVISORY FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...EXCESSIVE HEAT WARNING UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: GREENE...PERRY...AND WAYNE.

     EXCESSIVE HEAT WARNING FROM NOON THURSDAY TO 6 PM THURSDAY FOR
     THE FOLLOWING ZONES: GREENE...PERRY...AND WAYNE.

     HEAT ADVISORY UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     GEORGE...AND STONE.

     HEAT ADVISORY FROM NOON THURSDAY TO 6 PM THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...AND STONE.

GM...NONE.
&&
Hazardous weather outlook, Aug 4, 12:30 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1230 PM CDT WED AUG 4 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-061200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1230 PM CDT WED AUG 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT

HEAT INDEX VALUES ARE AGAIN EXPECTED TO REACH THE 105 TO 110 RANGE
ACROSS THE CENTRAL GULF COAST THIS AFTERNOON. THE RISK OF HEAT
RELATED ILLNESS REMAINS ELEVATED. REFER TO THE LATEST EXCESSIVE HEAT
WARNINGS AND ADVISORIES FOR SITE SPECIFIC INFORMATION AND
PRECAUTIONARY ACTIONS FOR YOUR LOCAL AREA.

THUNDERSTORMS WILL BECOME BETTER DEVELOPED OVER LAND AND ALONG THE
IMMEDIATE COAST THIS AFTERNOON AND EARLY THIS EVENING DUE TO
AFTERNOON HEATING COMBINED WITH AMPLE ATMOSPHERIC MOISTURE IN THE
LOWER LEVELS. THE STRONGER STORMS WILL LIKELY PRODUCE WIND GUSTS OF
30 TO 40 MPH WITH HIGHER GUSTS TO AROUND 55 MPH POSSIBLE. A FEW
STORMS COULD INTENSIFY TO SEVERE LEVELS...WITH WIND GUSTS EXCEEDING
60 MPH IN ANY OF THESE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MOST AREAS LOOK TO SEE DAYTIME HEAT INDICES RANGING FROM 102 TO 107
DEGREES EACH AFTERNOON.

MIXING IN WITH THE HEAT WILL BE ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF STRONG WIND
GUSTS...DANGEROUS LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE THUNDERSTORMS TODAY...AREA
WIDE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
FOR SEVERE WEATHER IS NOT EXPECTED TO BE REQUIRED.

In the hours before

Special weather statement, Aug 4, 2:03 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
203 PM CDT WED AUG 4 2010

ALZ053-054-041945-
CLARKE-WILCOX-
203 PM CDT WED AUG 4 2010

...STRONG THUNDERSTORMS WILL AFFECT CLARKE AND WILCOX COUNTIES...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AREA OF STRONG THUNDERSTORMS NEAR THOMASVILLE STRETCHING
NORTHEASTWARD OVER WESTERN SECTIONS OF WILCOX COUNTY...MOVING
SOUTHWEST AT 10 MPH.

THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...SHAWNEE...THOMASVILLE...ROUNDHILL...RURAL AND FULTON
THROUGH 245 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 4, 3:05 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
305 PM CDT WED AUG 4 2010

ALZ061-MSZ079-042045-
UPPER MOBILE-GEORGE-
305 PM CDT WED AUG 4 2010

...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND MOBILE COUNTIES...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTH OF GEORGETOWN...MOVING SOUTHWEST AT
5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND
AROUND...EARLVILLE...GEORGETOWN...LOTT AND WILMER THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Aug 4, 3:22 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CDT WED AUG 4 2010

ALZ060-042100-
COVINGTON-
322 PM CDT WED AUG 4 2010

...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF GREEN BAY...MOVING SOUTHWEST
AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
HOWELLS...STEDMAN AND FLORALA THROUGH 400 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:42 PM CDTHeat AdvisoryMOB26 hr
Aug 4, 3:56 PM CDTSevere Thunderstorm WarningMOBEscambia64 min
Aug 3, 7:11 PM CDTSevere Thunderstorm WarningMOBWashington49 min
Aug 3, 7:26 PM CDTSevere Thunderstorm WarningMOBMobile38 min
Aug 4, 8:38 AM CDTSpecial Marine WarningMOB52 min
Aug 4, 3:26 PM CDTSevere Thunderstorm WarningMOBCovington64 min
Aug 4, 3:30 PM CDTSevere Thunderstorm WarningMOBMobile34 min
Aug 4, 3:42 PM CDTExcessive Heat WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox26 hr
Aug 4, 3:46 PM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia59 min
Aug 4, 3:47 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Monroe, Washington58 min
Aug 4, 5:07 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia53 min

Nearby

Severe Thunderstorm Warnings in Florida, 2010Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.